# SDR UPS204529

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Ws 190-224.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT WING UPPER SKIN HAS CORROSION AND AN 8 INCH CRACK FROM RWS 190 TO 224.5 AT AFT SPAR.  CUTOUT DAMAGED SKIN, FABRICATED, INSTALLED REPAIR DOUBLERS, PER UPS E.O. B727-5730-7416.
